Accessibility navigation


The solution of certain initial boundary-value problems for the linearized Korteweg--deVries equation

Fokas, A. S. and Pelloni, B. (1998) The solution of certain initial boundary-value problems for the linearized Korteweg--deVries equation. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 454 (1970). pp. 645-657. ISSN 1364-5021

Full text not archived in this repository.

To link to this article DOI: 10.1098/rspa.1998.0178


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:7546
Publisher:Royal Society Publishing

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation